# SDR P5CA9500398

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Ftg
- Condition: Cracked
- Location: Ws 669.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIB SUPPORT FITTING UPPER CHORD AND ANGLE UPPER CHORD LEFT WING WS 669.5.  REPAIRED PER BOEING SB 57-2273.
